# SDR AUS20020886

- Difficulty date: August 12, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16103000
- Condition: Cracked
- Location: Wheel/Ski/Float
- Component: Wheel/Ski/Float, Cleveland, 4076A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL CRACKED FROM BEAD SEAT AREA THROUGH TO OUTER SURFACE.CRACK LENGTH 76.2MM (3IN).
